Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 2, Pages 273–276 (Mi dan29291)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Several theorems on completeness of root subspaces of completely continuous operators

V. I. Matsaev

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (444 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 16.11.1963

Citation: V. I. Matsaev, “Several theorems on completeness of root subspaces of completely continuous operators”, Dokl. Akad. Nauk SSSR, 155:2 (1964), 273–276

Citation in format AMSBIB
\Bibitem{Mat64}
\by V.~I.~Matsaev
\paper Several theorems on completeness of root subspaces of completely continuous operators
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 2
\pages 273--276
\mathnet{http://mi.mathnet.ru/dan29291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0159227}
\zmath{https://zbmath.org/?q=an:0118.10905}


Linking options:
  • http://mi.mathnet.ru/eng/dan29291
  • http://mi.mathnet.ru/eng/dan/v155/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Markus, “The problem of spectral synthesis for operators with point spectrum”, Math. USSR-Izv., 4:3 (1970), 670–696  mathnet  crossref  mathscinet  zmath
    2. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. S. Agranovich, “On Series with Respect to Root Vectors of Operators Associated with Forms Having Symmetric Principal Part”, Funct. Anal. Appl., 28:3 (1994), 151–167  mathnet  crossref  mathscinet  zmath  isi
    4. E. A. Larionov, E. M. Zveryaev, T. S. Aleroev, “K teorii slabogo vozmuscheniya normalnykh operatorov”, Preprinty IPM im. M. V. Keldysha, 2014, 014, 31 pp.  mathnet
    5. A. A. Shkalikov, “Perturbations of self-adjoint and normal operators with discrete spectrum”, Russian Math. Surveys, 71:5 (2016), 907–964  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:63
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021